Error Analysis for Parabolic Optimal Control Problems with Measure Data in a Nonconvex Polygonal Domain
Year: 2024
Author: Pratibha Shakya
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 6 : pp. 1579–1604
Abstract
This paper considers the finite element approximation to parabolic optimal control problems with measure data in a nonconvex polygonal domain. Such problems usually possess low regularity in the state variable due to the presence of measure data and the nonconvex nature of the domain. The low regularity of the solution allows the finite element approximations to converge at lower orders. We prove the existence, uniqueness and regularity results for the solution to the control problem satisfying the first order optimality condition. For our error analysis we have used piecewise linear elements for the approximation of the state and co-state variables, whereas piecewise constant functions are employed to approximate the control variable. The temporal discretization is based on the implicit Euler scheme. We derive both a priori and a posteriori error bounds for the state, control and co-state variables. Numerical experiments are performed to validate the theoretical rates of convergence.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jcm.2305-m2022-0215
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 6 : pp. 1579–1604
Published online: 2024-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 26
Keywords: A priori and a posteriori error estimates Finite element method Measure data Nonconvex polygonal domain Optimal control problem.
Author Details
Pratibha Shakya Email